# SDR CALA2024110502795

- Difficulty date: October 28, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 107,940 hours, 14,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3644847330
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 1746 STR 37 REMOVED THE "QUICK ACCESS" PANEL FOR SHEET METAL ACCESS BLENDED AREA SRM 5300-01-2R-8. READY FOR NDT. APPROXIMATELY STA 1700.1900 PERFORMED NDT INSP PER PART 6, 51-00-08. BLENDED AREA HAS CRACK LIGHTLY BLENDED AREA SRM 5300-01-2R-8. READY FOR NDT. PERFORMED NDT INSP PER PART 6, 51-00-08. BLENDED AREA STILL ADDED PHOTOS ACPD HFEC PER 777 NTM 51-00-01 PRO 2 AND FPI PER  UAL PART 8 NDT SKING THICKNES. RMOVED FASTNERS FOR A DOUBLER REPIAR REF SRM INDICATION. SHOWING CRACK INDICATION. 20-20-02 AND FOUND SMALL PIT HOLES-SEE PHOTO 53-00-01-2R-4 REMOVED DAMAGED SKIN  REF. SRM 53-00-01-2R-4 REPAIR 4, READY FOR MANUFACTURED FILLER 2024-T3 0.125" P.O.# 3644847330. REQUEST OPEN HOLE INSPECTION FOR FASTENERS REMOVED FOR REPAIR REQUEST INSPECTION FOR DAMAGE REMOVAL FOR REPAIR REF. NDT PART ACPD HFEC ON ALL OPEN HOLES WITH ROTO PROBE PER 777 NTM 51-00-02 NDT INSPECTION. REF. NDT PART 6, 51-00-02 6, 51-00-02 PRO 2 AND CUT OUT EDGE PER 51-00-01 PRO 2 - NO CRKS FOUND BEGIN MANUFACTURE REPAIR DOUBLER 2024-T3  0.140 IN. THICKNESS CONTINUED FABRICATING DOUBLER, DRILLED HOLES FOR FASTENERS AND DOUBLER MATERIAL 2024-T3 .160 MILLED TO .140 REFERENCING R&R VERIFIED PO# 3644847, ACCEPTABLE. VERIFIED  DOUBLER MATERIAL PO# 9676835, ACCEPTABLE. FINAL REAM COUNTERSINK HOLES REF. SRM 53-00-01-2R-4 REPAIR 4. REF. SRM 53-00-01-2R-4 REPAIR 4, ALUMINUM IS MADE FROM 2024-T3 BROUGHT HOLES UP TO .191 DIAMETER. IAW SRM:53-00-01 #R49259 P.O. #9676835320. FILLER MATERIAL 2024-
